# SDR CA010313025

- Difficulty date: February 26, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Aerosp SA315B
- Aircraft time: 6,834 hours
- Engine: Tmeca ARTOUSTE3B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Guard
- Part number: 3160S451010060
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CLEANING AIRCRAFT, AME FOUND CRACK COMING FROM UNDER BOTTOM CLAMP.NEW TAIL ROTOR GUARD WAS INSTALLED.
